# SDR ASAA2022051638356

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 31,999 hours, 10,138 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Servo
- Part number: 457311382
- Part serial: EM162631
- Condition: Leaking
- Location: #2 Engine
- Part time: 31,999 hours, 10,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG FUEL HEATER SERVO LEAKING. GROUNDED - YES. REPLACED THE #2 ENGINE FUEL HEATER SERVO PER B737 AMM 73-11-07. LK AND OPS CK GOOD.
